Skip to content

Detail of publication

Citation

Šimandl, M. and Královec, J. : Cramér-Rao bound for stochastic volatility model . Proceedings of the 15th IFAC world congress, p. 173-178, Pergamon, Oxford, 2003.

Abstract

Estimation problem for the stochastic volatility (SV) model, which is significant in financial conometrics, is discussed. Recursive relations for computation of the Cramér-Rao (CR) bound are derived for state and parameter estimation of this model. An attention is paid to regularity conditions for CR bound calculation. As the CR bound represents a lower bound of the mean-square error of an estimate, it can serve as a gauge of quality of nonlinear estimators for the SV model.

Detail of publication

Title: Cramér-Rao bound for stochastic volatility model
Author: Šimandl, M. ; Královec, J.
Language: English
Date of publication: 21 Jul 2002
Year: 2003
Type of publication: Papers in proceedings of reviewed conferences
Title of journal or book: Proceedings of the 15th IFAC world congress
Page: 173 - 178
ISBN: 0-08-044233-1
Publisher: Pergamon
Address: Oxford
Date: 21 Jul 2002 - 26 Jul 2002
/ /

Keywords

nonlinear models, Cramér-Rao bound, nonlinear filters, financial systems, stochastic systems

BibTeX

@INPROCEEDINGS{SimandlM_2003_Cramer-Raoboundfor_1,
 author = {\v{S}imandl, M. and Kr\'{a}lovec, J.},
 title = {Cram\'{e}r-Rao bound for stochastic volatility model},
 year = {2003},
 publisher = {Pergamon},
 journal = {Proceedings of the 15th IFAC world congress},
 address = {Oxford},
 pages = {173-178},
 ISBN = {0-08-044233-1},
 url = {http://www.kky.zcu.cz/en/publications/SimandlM_2003_Cramer-Raoboundfor_1},
}